IJPAM: Volume 27, No. 1 (2006)


Ünsal Tekir
Department of Mathematics
University of Marmara
Ziverbey, Göztepe, Istanbul, TURKEY
e-mail: utekir@marmara.edu.tr

Abstract.Let $R$ be a commutative ring with identity and $M$ be an $R$-module. Then $M$ is called a multiplication module provided for every submodule $N$ of $M$ there exists an ideal $I$ of $R$ such that $N=IM.$ This paper is devoted to the study some of properties of prime submodules of multiplication modules.

Received: February 23, 2006

AMS Subject Classification: 16D80, 16D10

Key Words and Phrases: prime submodules, multiplication modules

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 27
Issue: 1